KOPS - Das Institutionelle Repositorium der Universität Konstanz

Existence and time-asymptotics of global strong solutions to dynamic Korteweg models

Existence and time-asymptotics of global strong solutions to dynamic Korteweg models

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KOTSCHOTE, Matthias, 2014. Existence and time-asymptotics of global strong solutions to dynamic Korteweg models. In: Indiana University Mathematics Journal. 63(1), pp. 21-51. ISSN 0022-2518. eISSN 1943-5274

@article{Kotschote2014Exist-30157, title={Existence and time-asymptotics of global strong solutions to dynamic Korteweg models}, year={2014}, doi={10.1512/iumj.2014.63.5187}, number={1}, volume={63}, issn={0022-2518}, journal={Indiana University Mathematics Journal}, pages={21--51}, author={Kotschote, Matthias} }

2014 Existence and time-asymptotics of global strong solutions to dynamic Korteweg models eng In this paper, we investigate isothermal and non-isothermal models of capillary compressible fluids as derived by J. E. Dunn and J. Serrin (1985). We establish global existence and uniqueness for initial data near equilibria, and show exponential stability of equilibrias in the phase space. The proof is based on maximal L<sub>p</sub>-regularity results for the associated linear problem. 2015-03-04T15:13:28Z 2015-03-04T15:13:28Z Kotschote, Matthias Kotschote, Matthias

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto